# SDR IPXA2019092747302

- Difficulty date: September 27, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 20,422 hours, 12,601 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Solenoid Valve
- Condition: Faulty
- Location: Krueger Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A** DIVERSION - EMERGENCY DECLARED** ECAM: FLT CTL KRUGER NOT RETRACTED MAX SPEED 300/ .65 RAN QRH PROCD. FAULT REMAINED. FLIGHT LANDED WITHOUT INCIDENT.TECH SUPPORT SUGGEST KRUGER SOLENOID VALVE R&R PER 27-88-12 LEAK OPS TEST GOOD.
